# SDR CALA2021102001931

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 32,305 hours, 2,997 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 100260201
- Part serial: ST1801665X
- Condition: Failed
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CMCF EXISTING FAULT MSG SHOWN:33-11201 CLASS 01-DOOR1 LH PRIME WELS CONTROL UNIT HAS AN INTERNAL FAULT AND 33-11401 CLASS 01-DOOR1 LH PRIME WELS CONTROL UNIT BATTERY POWER IS FAILED REF HAEC NON-ROUTINE LP:9460948 - ORIGINATED BY EMP V903179,EA 4400-01112 REV A OP001. PERFORMED BY EMP V903179,PERFORMED T/S FOUND THE CLASS 01 WBU FAILED AND REPLACED THE WBU THEN PERFORMED INSTALLATION TEST THE RESULT FOUND NORMAL REF AMM 33-51-07-02B-520A/720A-A REV 152.
